# SDR CA930526402

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna TU206G
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Fluid
- Condition: Contaminated
- Location: Pump Inlet
- Stage of operation: LD
- Nature of condition: O, J
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE TROUBLESHOOTING FLOAT GEAR MOTOR INOP, FOUND HYDRAULIC FLUID HAD DIRT, FUNGI GROWTH (A BLACK MASS) COVERING THE PUMP INLET SCREEN.  WIPAIRE SERVICE LETTER NR 15 REFERS TO THIS SUBJECT.
